Skip to content

Beweis der Invarianz der Dimensionenzahl

Brouwer, L. E. J. (1912). Beweis der Invarianz der Dimensionenzahl. Mathematische Annalen, 70(2), 161-165.

Type
Journal article
Intellectual base
Primary research
Year
1912
Volume
70
Issue
2
Pages
161-165
DOI
10.1007/bf01461154
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01456690
Cited from
mathematics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Recorded for 1 of 3 citations of this work.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 2 other ways.

Registry ID ref:f28167cd6990 · see in the full table